Publications

The Financial Equilibrium Problem with a Markowitz-Type Memory Term and Adaptive Constraints

J. Optim. Theory Appl., 171, 2016, 276-296.
P. Daniele, M. Lorino, C. Mirabella
Publisher's website BibTeX

New existence theorems for quasi-variational inequalities and applications to financial models

European Journal of Operational Research, 251, 2016, 288-299.
C. Ciarcià, P. Daniele
Publisher's website BibTeX

Random Variational Inequalities and the Random Traffic Equilibrium Problem

Jou. Optim. Th. Appl., 167, 2015, 363-381.
P. Daniele, S. Giuffrè
Publisher's website BibTeX

Duality Theory and Applications to Unilateral Problems

J. Optim. Theory Appl., 2014, 162, 718-734.
P. Daniele, S. Giuffrè, A. Maugeri, F. Raciti
Publisher's website BibTeX

General Traffic Equilibrium Problem with Uncertainty and Random Variational Inequalities

Optimization in Science and Engineering: In Honor of the 60th Birthday of Panos M. Pardalos, T.M. Rassias et al. (eds.), New York, 2014, 89-96.
P. Daniele, S. Giuffrè, A. Maugeri
Publisher's website BibTeX

Functional Inequalities and Analysis of Contagion in the Financial Networks”

Handbook of Functional Equations – Functional Inequalities, Springer Optimization and Its Applications, Vol. 95, T.M. Rassias et al. (eds.), 2014,129-146
P. Daniele, S. Giuffrè, M. Lorino, A. Maugeri, C. Mirabella
Publisher's website BibTeX

A Variational Approach to the Evolutionary Financial Equilibrium Problem with Memory Terms and Adaptive Constraints

Network Models in Economics and Finance, Springer Optimization and Its Applications, Vol. 100, V.A. Kalyagin et al. (eds.), Switzerland, 2014, 13-23.
A. Barbagallo, P. Daniele, M. Lorino, A. Maugeri, C. Mirabella
Publisher's website BibTeX

Variational approach for a general financial equilibrium problem: the Deficit Formula, the Balance Law and the Liability Formula A path to the economy recovery

European Journal of Operational Research, Vol. 237, 1, 2014, 231-244.
A. Barbagallo, P. Daniele, S. Giuffrè, A. Maugeri
Publisher's website BibTeX

A variational inequality formulation of equilibrium models for end-of-life products with nonlinear constraints

European Journal of Operational Research, Vol. 236, 1, 2014, 340-350.
F. Toyasaki, P. Daniele, T. Wakolbinger
Publisher's website BibTeX